# SDR IXXA2022101402

- Difficulty date: September 27, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31211
- Condition: Cracked
- Location: Bs 1809 S12r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR FUSELAGE SKIN STA 1809 STRINGER 12R IS CRACKED (FOUND WHILE PERFORMING AREA 1 INSPECTION CRACK VERIFIED USING HFEC SURFACE SCAN)
